Hey there! Sign in to join this conversationNew here? Join for free

Ezythromicin reaction, help me! Watch

    • #1
    • Thread Starter
    #1

    So i don't have anything but they are treating me as a precaution because my boyfriend is showing symptoms . They gave me 4 x 250mg ezythromicin and within an hour they made me throw up, upset stomach , sweating, but hot, feeling really tired I'm starting to see stuff, boyfriends just shipped me off to bed I feel like **** it's getting worse dunno what to do? NHS direct are taking up to 4hrs to call back
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: December 14, 2010
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Did TEF Bronze Award affect your UCAS choices?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.